Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: TheBodyPRO.com Covers AIDS 2014
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


HIV Medz
Mar 5, 2008

I am new to taking Medz and will soon be taking them. I'm 5'9" and 119-122 lbs, slim build. My T-cell is 233 and V-load is 18,860. My doctor is prescribing me Turvada, Norvir 100MG softgel, and Prezista 300 MG tablet 3pills daily. He has stated I take all 5 pills at the same time of the day. My doctor said this is the less severe, toxic combination to take.

I also have started eating more healthy, don't drink (7 years dry), non-Meth addict (8 years clean), only smoke (which I am quitting in 2 to 3 weeks).

I also have an ongoing neck/muscle problem, in which my neck muscles are extremely tight, tense, and knotted all the time. It cause headaches, dizziness, and some weird facial pressure, as well as my ears feeling like I just got off an airplane and pressure against my eyes. Possible allergies as well (allergic to my down comforter).

I am also taking One A Day "Men's Health Formula" in the morning. And from time to time, depending on when I get an outbreak of cystic acne, I take Keflex 500 mg 3 X for 10 days.

I have a few concerns with the drugs.

1. The side affects. 2. The weight gain. 3. Taking other medications. 4. Facial wasting (as I already dealt with losing 10 lbs, and gaining it back). 5. Had Hep B (3 years ago) and it is now gone without drugs. 6. My symptoms from my neck muscles intensifiying. 7. I had an anxiety attack as I was suppose to start taking them a week ago, the attack brought on by wanting to start, my doctor also prescribed Xanax 1 MG tablets, that I am hesitant to start using.

Response from Dr. Henry

In this venue it is not appropriate to address a long list of specific patient concerns better dealt with my a HIV specialist who has examined and interviewed the patient. I will make some general comments. Facial fat loss would be expected to be very low with that regimen. Truvada contains two meds active against hepatitis B (if that were still active). Xanax taken with a protease inhibitor can have magnified effects so dosing has to be watched carefully but often can be used at the same time as your HIV regimen. KH



Previous
pain all over
Next
Is it ok?

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement